Ease A Cold Non Drowsy Cold & Flu Plus Decongestant 20 pack

Temporarily unavailable

Average product rating is 4.5 out of 5.

Product Details

Always read the label. Follow the directions for use. This medicine may not be right for you. Read the warnings on pack before purchase. If symptoms persist, talk to your health professional.

EASEaCOLD COLD, FLU + DECONGESTANT 20s For the temporary relief of cold & flu symptoms.

 
 
What is EASEaCOLD Cold, Flu + Decongestant 20s for?
EASEaCOLD Cold, Flu & Decongestant provides temporary relief for:
Headaches, body aches and mild fever
Blocked or runny nose
Sore throat

Who are EASEaCOLD Cold, Flu + Decongestant 20s for? 
This medicine is only recommended for ages 12 and over.

When should I take EASEaCOLD Cold, Flu + Decongestant 20s?
Adults (12 years and over) take two tablets every 4-6 hours when necessary.

Why should I take EASEaCOLD Cold, Flu + Decongestant 20s?
EASEaCOLD Cold, Flu + Decongestant contains Paracetamol & Phenylephrine.
Helps to provide the 3 Way Action, that helps to temporary relieve:
Headaches
Body aches
Block or runny nose
Mild fever
Sore throat

Ingredients

Dosage form: Tablet, uncoated

Quantity: 20 tablets

Active ingredients per tablet:
Paracetamol ÿ ÿ500 mg
Phenylephrine hydrochloride 5 mg
ÿ

ÿ



Paracetamol 500mg and Phenylephrine Hydrochloride 5mg

Allergen

Sulfites

Directions

Adults and Children over 12 years: Take 2 tablets every 4-6 hours when necessary.

Do not give to children under 12 years of age.
If symptoms persist, consult your healthcare professional. See your doctor before taking the product if you have high blood pressure,heart problems,are taking antodepressant medications,are pregnant or may become pregnant.Phenylephrine hydrochloride may cause sleeplessness in some people if taken up to several hours before going to bed. Do not take with other products containing paracetamol,unless advised to do so by a doctor pr pharmacist. if an overdose is taken or suspected ring the Poisons centre(Australia)131026; Newzealand 080007640766 or go to gospital straight awayeven if you feel well because of the risk delayed,serious liver damage

Store below 25deg c.

Use Ease a Cold , Flu + Decongestant for effective, temporary relief of cold and flu symptoms including:
- Headache
- BIocked or runny nose
- Body aches& pain
- Reduces fever
- Sore throat.
Storage Instructions: Store below 25deg C.

Product Warnings

Contains sulfites. Do not use if foil seal is broken.

Do not give to children under 12 years of age.
Disclaimer:
Woolworths provides general product information such as nutritional information, country of origin and product packaging for your convenience. This information is intended as a guide only, including because products change from time to time. Please read product labels before consuming. For therapeutic goods, always read the label and follow the directions for use on pack. If you require specific information to assist with your purchasing decision, we recommend that you contact the manufacturer via the contact details on the packaging or call us on 1300 767 969. Product ratings and reviews are taken from various sources including bunch.woolworths.com.au and Bazaarvoice. Woolworths does not represent or warrant the accuracy of any statements, claims or opinions made in product ratings and reviews.

Ratings and Reviews

Ratings (2)

4.5

There are 1 5 star ratings.
There are 1 4 star ratings.
There are 0 3 star ratings.
There are 0 2 star ratings.
There are 0 1 star ratings.